Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 48, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Aug 13, 2022, 6:23 PM MDT for Larimer County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2022, 6:23 PM MDT (00:23 UTC)
- Expired
- Aug 13, 2022, 9:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Larimer County, CO
The radar
The Cheyenne radar (KCYS), 90 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 0.4 hours before the alert went out and 301 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 3260 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
724
WGUS55 KBOU 140023
FFWBOU
COC069-140330-
/O.NEW.KBOU.FF.W.0048.220814T0023Z-220814T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
623 PM MDT Sat Aug 13 2022
The National Weather Service in Denver has issued a
* Flash Flood Warning for...
Central Larimer County in north central Colorado...
* Until 930 PM MDT.
* At 623 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 0.5 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, gulches,
roads, and poor drainage and low-lying areas in the
southeast portion of the Cameron Peak burn area.
* Some locations that will experience flash flooding include...
Glen Haven.
This includes the following additional locations...
Box Prairie, Upper Buckhorn along County Road 44H, Crystal Mountain
and The Retreat.
This includes the following streams and drainages...
Sheep Creek, North Fork Big Thompson River, Pennock Creek, Cow
Creek, Black Creek, Buckhorn Creek, North Fork Fish Creek, Miller
Fork, Big Thompson River, Grouse Creek, Eld Creek and Pendergrass
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Heavy Rainfall will cause flash flooding of small creeks, streams,
and ditches in the affected part of the Cameron Peak burn area. Rock
slides or debris flows can also be expected across rural roads.
&&
LAT...LON 4054 10555 4061 10544 4056 10533 4045 10541
4046 10554 4051 10555
FLASH FLOOD...RADAR INDICATED
$$
RPK2 follow-up statements
897
WGUS75 KBOU 140117
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
717 PM MDT Sat Aug 13 2022
COC069-140330-
/O.CON.KBOU.FF.W.0048.000000T0000Z-220814T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larimer CO-
717 PM MDT Sat Aug 13 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM MDT THIS
EVENING FOR CENTRAL LARIMER COUNTY...
At 717 PM MDT, Doppler radar indicated showers across the warned
area. Between 0.5 and 1 inch of rain has fallen. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, gulches,
roads, and poor drainage and low-lying areas in the
southeast portion of the Cameron Peak burn area.
Some locations that will experience flash flooding include...
Glen Haven.
This includes the following additional locations...
Box Prairie, Upper Buckhorn along County Road 44H, Crystal Mountain
and The Retreat.
This includes the following streams and drainages...
Sheep Creek, North Fork Big Thompson River, Pennock Creek, Cow
Creek, Black Creek, Buckhorn Creek, North Fork Fish Creek, Miller
Fork, Big Thompson River, Grouse Creek, Eld Creek and Pendergrass
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Heavy Rainfall will cause flash flooding of small creeks, streams,
and ditches in the affected part of the Cameron Peak burn area. Rock
slides or debris flows can also be expected across rural roads.
&&
LAT...LON 4054 10555 4061 10544 4056 10533 4045 10541
4046 10554 4051 10555
FLASH FLOOD...RADAR INDICATED
$$
RPK879
WGUS75 KBOU 140325
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
925 PM MDT Sat Aug 13 2022
COC069-140335-
/O.EXP.KBOU.FF.W.0048.000000T0000Z-220814T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larimer CO-
925 PM MDT Sat Aug 13 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 930 PM MDT THIS EVENING FOR
CENTRAL LARIMER COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4054 10555 4061 10544 4056 10533 4045 10541
4046 10554 4051 10555
$$
CooperWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 2:39 PM MDT, 3 hours 44 minutes earlier.
Area forecast discussion, Aug 13, 2:39 PM MDT, 3 hours 44 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 239 PM MDT Sat Aug 13 2022 .SHORT TERM...(This evening through Sunday) Issued at 216 PM MDT Sat Aug 13 2022 As of 2PM, thunderstorms were developing over the mountains with locally heavy rain in spots. We have a little more moisture to work with today, and steering level flow remains very slow (only about 10 knots), which will bring the potential for high rainfall rates that could trigger flash flooding for the burn scars. A few of these are likely to drift off the foothills into the urban corridor this evening, but dry near-surface conditions will limit rainfall. Lots of virga will be a good bet, along with a few wetting cores and a few lightning strikes. Temperature wise, the heat has struggled to get going with a robust inversion in place this morning and early afternoon as observed in AMDAR soundings. Nonetheless, we'll reach the low to mid 90's across the urban corridor and plains this afternoon now that we've mixed out. The high pressure ridge will flatten slightly on Sunday, allowing for a modest increase in moisture and more widespread thunderstorm development in the high country during the afternoon. Although storm motion should increase a touch, thunderstorm activity will likely be more numerous, and the burn scar flash flood threat will inch up as a result. The moisture increase will be more substantial for the plains, where scattered afternoon/evening thunderstorms will be more likely compared to recent days. Despite the flattening ridge, the lower levels will remain very warm, and some guidance even depicts a couple degrees of warming at the 700mb level. With forecast soundings indicating an earlier breakup of the inversion, temperatures should climb quicker in the morning and afternoon. However, more widespread convection will bring an increase in mid- level clouds during the afternoon, and it wouldn't be surprising for that to taper the highs along the urban corridor. With this in mind, erred on the conservative side for high temperatures along the urban corridor tomorrow, but maintained mid to high 90's in the plains where cloud cover should be less of an issue and the deep mixing will allow for an efficient warm up. With a dry sub-cloud layer in place, thunderstorms that drift into the urban corridor and plains will be capable of producing some decent outflow winds. .LONG TERM...(Sunday night through Saturday) Issued at 239 PM MDT Sat Aug 13 2022 Elevated instability (MUCAPE ~250-750 J/kg) will allow thunderstorms to linger through the early overnight hours on Sunday night. The focus for thunderstorms should remain over the high country, but isolated to scattered thunderstorms will be possible across the plains as well. Cooler, more unsettled weather is expected for the first two days of the work week. A very moist post-frontal airmass on Monday is expected as monsoonal moisture shifts southward back into our forecast area. Precipitable water amounts increase to 1-1.5 inches across the plains... which is well above normal for this time of year. The midnight shift aptly mentioned the battle between marginal instability/weak capping vs. the upper level support from a quick moving shortwave and favorable jet placement, and not much has changed in our overall thought process today. There would certainly be a heavy rain/flash flooding threat with any storms that develop Monday - especially across burn areas - but confidence is still low at time time. By Tuesday, models begin to push cooler/drier air into the region. Scattered showers and thunderstorms will be likely across the southern Foothills and South Park, with lower chances as one goes north. There wasn't a noticeable trend between 00z/12z guidance and thus our PoPs/QPF are largely similar to the previous forecast. Upper ridging will build to the west of the region for the second half of the week, with north/northwesterly flow aloft developing by Wednesday. With the best moisture shunted off to the south of our forecast area (with the exception of South Park), the pattern will be much drier. Storm chances will gradually increase towards next weekend as a couple shortwaves try to track through the area. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1126 AM MDT Sat Aug 13 2022 VFR conds likely thru TAF period. Lght/VRB winds will become E early to mid afternoon, w/ increasing mid-level clouds. Potential for outflow winds out of NW to reach KDEN slightly before 01Z, along with chance of a SH or TS. Highest chance of impact to terminals between 01-03Z, but could last thru 04Z. Confidence is low-moderate in occurrence. Gusts 30-35 kt possible w/ TS outflows. Otherwise, anticipate S/SW drainage flow overnight, then lght/VRB wind Sun AM. && .HYDROLOGY... Issued at 216 PM MDT Sat Aug 13 2022 There will be a limited threat for flash flooding across area burn scars this afternoon and Sunday afternoon, with modest moisture in place and relatively slow storm motions. Rainfall rates up to 1 inch/hour will be possible with stronger thunderstorms. An elevated threat of burn area flash flooding is forecast for each of our burn areas on Monday as moisture increases. There is still some question regarding overall storm coverage, but ingredients appear to be in place for heavy rainfall (Up to 2 inches in 30 minutes). Depending on the amount of instability available across the plains, heavy rain could also spread into the I-25 corridor. As moisture shifts southward on Tuesday, the heavy rain threat will be confined to South Park and portions of the southern Foothills. A few showers and storms will still be possible north of I-70, but the flash flooding threat should stay limited. A drier pattern will take over by Wednesday and continue through the rest of the week. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Rodriguez LONG TERM...Hiris AVIATION...Rodriguez HYDROLOGY...Rodriguez/Hiris
Hazardous weather outlook, Aug 13, 10:32 AM MDT, 7 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1032 AM MDT Sat Aug 13 2022 COZ030>051-141645- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1032 AM MDT Sat Aug 13 2022 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Scattered thunderstorms this afternoon in the mountains, with a slight risk of flash flooding for burn scars, particularly Cameron Peak. A few storms may roll into the urban corridor late afternoon and evening, and produce gusty outflow winds. .DAYS TWO THROUGH SEVEN...Sunday through Friday Showers and storms will be more numerous in the mountains Sunday afternoon and evening as a plume of monsoonal moisture shifts into the region, while scattered showers and storms can be expected on the plains late in the day. The risk of burn area flash flooding will increase somewhat Sunday, as stronger storms in the mountains would be capable of producing an inch of rain in 30 minutes. There will be a higher risk of storms with locally heavy rainfall and flash flooding Monday afternoon and evening. While burn areas would be most at risk, the threat of flash flooding may also spread into the I-25 Urban Corridor and Palmer Divide. Stronger storms in Monday's environment would be capable of producing 2 inches of rain in 45 minutes or less. A gradual drying trend is expected Tuesday and Wednesday, with a drier and warmer pattern continuing through the end of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
In the hours before
Special weather statement, Aug 13, 4:18 PM MDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Denver CO
418 PM MDT Sat Aug 13 2022
COZ033-035-132300-
Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
South and East Jackson/Larimer/North and Northeast Grand/Northwest
Boulder Counties Above 9000 Feet CO-
418 PM MDT Sat Aug 13 2022
...A strong thunderstorm will impact portions of south central
Larimer County through 500 PM MDT...
At 418 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles south of Estes Park, or 30 miles southwest of Fort Collins,
moving east at 5 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Estes Park and Longs Peak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4024 10562 4034 10564 4039 10550 4028 10548
TIME...MOT...LOC 2218Z 252DEG 3KT 4031 10554
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
RPKSpecial weather statement, Aug 13, 4:56 PM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Denver CO
456 PM MDT Sat Aug 13 2022
COZ032-132330-
Grand and Summit Counties Below 9000 Feet CO-
456 PM MDT Sat Aug 13 2022
...A strong thunderstorm will impact portions of east central Grand
County through 530 PM MDT...
At 455 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Grand Lake, or 44 miles southwest of Fort Collins,
moving east at 5 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Grand Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4022 10589 4023 10588 4026 10588 4028 10583
4026 10580 4027 10577 4025 10580 4023 10576
4023 10583 4022 10583 4018 10579 4018 10581
4016 10579 4015 10580 4014 10577 4011 10585
TIME...MOT...LOC 2255Z 257DEG 5KT 4020 10577
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RPKSpecial weather statement, Aug 13, 4:58 PM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Denver CO
458 PM MDT Sat Aug 13 2022
COZ034-036-037-132330-
South and Southeast Grand/West Central and Southwest
Boulder/Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet CO-Central and Southeast Park County CO-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
458 PM MDT Sat Aug 13 2022
...A strong thunderstorm will impact portions of north central Park
County through 530 PM MDT...
At 458 PM MDT, Doppler radar was tracking a strong thunderstorm over
Kenosha Pass, or 47 miles southwest of Denver, moving east at 5 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kenosha Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 3935 10578 3945 10579 3948 10568 3939 10565
TIME...MOT...LOC 2258Z 251DEG 3KT 3940 10574
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
RPKSpecial weather statement, Aug 13, 5:04 PM MDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Denver CO
504 PM MDT Sat Aug 13 2022
COZ035-132330-
Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
504 PM MDT Sat Aug 13 2022
...A strong thunderstorm will impact portions of north central
Boulder County through 530 PM MDT...
At 504 PM MDT, Doppler radar was tracking a strong thunderstorm over
Allenspark, or 36 miles southwest of Fort Collins, moving east at 5
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Meeker Park, Raymond, Allenspark and Peaceful Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4013 10542 4012 10551 4013 10551 4013 10553
4015 10550 4018 10549 4018 10551 4017 10553
4021 10555 4020 10559 4022 10555 4025 10555
4025 10549 4026 10547
TIME...MOT...LOC 2304Z 252DEG 5KT 4017 10552
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
RPKSpecial weather statement, Aug 13, 5:54 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Denver CO
554 PM MDT Sat Aug 13 2022
COZ040-041-043-140030-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
Central and South Weld County CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
554 PM MDT Sat Aug 13 2022
...Brief landspouts possible across portions of northeastern
Douglas, southwestern Weld, western Arapahoe, central Denver and
western Adams Counties through 630 PM MDT...
At 552 PM MDT, Doppler radar was tracking a boundary capable of
producing brief landspout tornadoes along a line extending from 3
miles east of Firestone to near Lone Tree, or along a line extending
from 21 miles south of Greeley to 14 miles south of Denver.
Movement was east at 10 mph.
HAZARD...Landspouts possible.
SOURCE...Radar indicated.
IMPACT...Landspout tornadoes can damage mobile homes, roofs,
vehicles, and trees. Outdoor objects may be tossed about.
Locations impacted include...
Denver, Aurora, northeastern Thornton, Centennial, eastern Highlands
Ranch, Commerce City, Parker, Brighton, Greenwood Village, Lone Tree,
Firestone, Denver International Airport, D.I.A Terminal and
Concourses, Fort Lupton, Lochbuie, Hudson, Arapahoe Park, Buckley
AFB, Barr Lake and Todd Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If a tornado is spotted seek shelter inside a sturdy building.
&&
LAT...LON 4012 10464 3950 10468 3951 10493 4012 10491
TIME...MOT...LOC 2352Z 262DEG 10KT 4012 10487 3952 10488
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
RPKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 6:59 PM MDT | Special Weather Statement | BOU | Denver | 31 min |
| Aug 14, 11:45 AM MDT | Areal Flood Advisory | BOU | Larimer | 17 min |
| Aug 14, 12:02 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Aug 14, 1:25 PM MDT | Special Weather Statement | BOU | Larimer | 50 min |
| Aug 14, 1:37 PM MDT | Flood Watch | BOU | Arapahoe, Boulder, Clear Creek, Douglas, Elbert, Gilpin and 6 more | 30 hr |
| Aug 14, 2:01 PM MDT | Areal Flood Advisory | BOU | Larimer | 3 hr |
| Aug 14, 2:13 PM MDT | Special Weather Statement | BOU | Boulder | 47 min |
| Aug 14, 2:29 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Aug 14, 3:10 PM MDT | Special Weather Statement | BOU | Douglas | 50 min |
| Aug 14, 3:17 PM MDT | Special Weather Statement | BOU | Weld | 58 min |
| Aug 14, 3:22 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 23 min |
| Aug 14, 3:40 PM MDT | Special Weather Statement | BOU | Broomfield | 35 min |
| Aug 14, 4:00 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 30 min |
| Aug 14, 4:57 PM MDT | Areal Flood Advisory | BOU | Weld | 93 min |
| Aug 14, 5:03 PM MDT | Special Weather Statement | BOU | Weld | 42 min |
| Aug 14, 5:54 PM MDT | Special Weather Statement | BOU | Adams | 36 min |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.